# SDR COMA0260202

- Difficulty date: March 18, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 9,962 hours, 10,191 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Panel
- Part number: 601R5108623
- Part serial: REL78W
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 12,508 hours, 12,408 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5633 R/H AC PACK FAILED.REPLACED THE AC CONTROL PANEL.
